# SDR UALA2012100205589

- Difficulty date: October 1, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 61,452 hours, 7,236 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cotter Pin
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MIDFLAP INBOARD CARRIAGE SPINDLE AFT ATTACH LINK LOWER CASTLELATED NUT IS MISSING COTTER KEY.  FOUND WASHER MS15795-828 NOT INSTALLED AS CALLED OUT PER AMM.  TORQUED CASTLE NUT AND INSTALLED COTTER PIN PER AMM.  RIGHT WING INBOARD MIDFLAP, INBOARD CARRIAGE SPINDLE ACCESS PANEL REMOVED.  INSTALLED PANEL.
